# SDR SWAA2012070505556

- Difficulty date: June 22, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 42,967 hours, 25,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PH22300L
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EEPLS INOP.  REMOVED AND REPLACED EEPLS PER MM.
